Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On generating functions of classical polynomials


Author: Arun Verma
Journal: Proc. Amer. Math. Soc. 46 (1974), 73-76
MSC: Primary 33A30
DOI: https://doi.org/10.1090/S0002-9939-1974-0344537-7
MathSciNet review: 0344537
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An expansion of an arbitrary power series in terms of products of a power series and a polynomial $ p_n^{(\alpha ,\beta )}(x)$ (where $ \alpha ,\beta $ are not necessarily independent of $ n$) is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33A30

Retrieve articles in all journals with MSC: 33A30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0344537-7
Article copyright: © Copyright 1974 American Mathematical Society